# SDR IPXA1567766

- Difficulty date: June 29, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 27,539 hours, 19,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, MAIN CARGO COMPARTMENT FLOOR PANEL 251XJF HAS EDGE DAMAGED.  FABRICATED REPLACEMENT FLOOR PANEL 251XJF IAW B757-5320-9692-G.
